Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Discolored thickened toe nails, peeling skin, swollen feet. Fungal infection?

My husband has thickened discoloured toenails peeling skin and red swollen skin on his feet. No itching but his toenails are very unsightly and uncomfortable despite visits to a podiatrist who diagnosed a fungal nail infection and recommended daily use of tea tree oil .we have now after several months changed to cranial.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Ur husband have ONYCHOMYCOSIS or PSORIASIS.Both disease can cause thickened n discoloured toenail.Two things is important that these lesion r both side or unilateral n another is there is any scaling? Ur husband also has red thickened n swollen skin it more favours psoriasis but if if scaling present it sugestive of onychomycosis.Get ur koh mount for fungus.Consult dermatologist
Answered: Thu, 13 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor